MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER¿ VENOUS BLOOD COLLECTION TUBES: VACUTAINER PLUS¿ GLASS SERUM TUBE; BLOOD COLLECTION SET

BECTON, DICKINSON & CO. BD VACUTAINER¿ VENOUS BLOOD COLLECTION TUBES: VACUTAINER PLUS¿ GLASS SERUM TUBE; BLOOD COLLECTION SET
Catalog Number 366431
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: a photo was sent that showed the mixing between liquids that should not be mixed.A sample was not returned for evaluation.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 4219670.Conclusion - the investigation of this complaint confirms the reported condition and being related to the manufacturing process.
 
Event or Problem Description
It was reported that the bd vacutainer¿ venous blood collection tubes: vacutainer plus¿ glass serum tubes, silicone-coated, with conventional stopper had the liquids mixing together when they are not supposed to.No injury or medical intervention reported.

Brand Name
BD VACUTAINER¿ VENOUS BLOOD COLLECTION TUBES: VACUTAINER PLUS¿ GLASS SERUM TUBE
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7059125
Report Number1917413-2017-00234
Device Sequence Number19141179
Product Code JKA
UDI-Device Identifier00382903664313
UDI-Public00382903664313
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2016
Device Catalogue Number366431
Device Lot Number4219670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2015
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;